# SDR 99ZZZX1272

- Difficulty date: October 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911SV
- Make and model: Bolkms BO105LSA3
- Aircraft serial: 2033
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 105957411
- Condition: Sticks
- Location: Dual Torque
- Part time: 29 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 NEEDLE HANGS UP.  RMA NR R017687.  REMOVED AND REPLACED.
